MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR

ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR
Model Number PROPAQ MD
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log along with an intermittent connection of the mfc cable.However, the reported problem could not be duplicated with the device.The defib cable receptacle was replaced as precaution.The device was recertified and returned to the customer along with a new multi-function cable.The multi-function cable used at the time of the reported event was not returned for evaluation.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown) during transport, the device displayed an "ecg disabled" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
PROPAQ MD DEFIBRILLATOR
Common Device Name
PROPAQ MD
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8717526
Report Number1220908-2019-01658
Device Sequence Number1844447
Product Code DRT
UDI-Device Identifier00847946020224
UDI-Public00847946020224
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROPAQ MD
Device Catalogue NumberPROPAQ MD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1